Full Text: PDF
Volume 1, Issue 2, 1 August 2017, Pages 145-158
Abstract. This work is devoted to examining inverse vector variational inequalities with constraints by means of a prominent nonlinear scalarizing functional. We show that inverse vector variational inequalities are equivalent to multiobjective optimization problems with a variable domination structure. Moreover, we introduce a nonlinear function based on a well-known nonlinear scalarization function. We show that this function is a weak separation function and a regular weak separation function under different parameter sets. Then two alternative theorems are established, which will provide the basis for characterizing efficient elements of inverse vector variational inequalities.
How to Cite this Article:
Jia Wei Chen, Elisabeth Kobis, Markus A. Kobis, Jen-Chih Yao, Optimality conditions for solutions of constrained inverse vector variational inequalities by means of nonlinear scalarization, J. Nonlinear Var. Anal. 1 (2017), 145-158.